Menu: Home :: go to Journal :: switch to Russian :: switch to English
You are here: all Journals and Issues→ Journal→ Issue→ Article

ABOUT ONE APPLICATION OF THE CONSTRAINED PSEUDOINVERSE PROBLEM

Annotation

A possibility of applying the first-order continuous method of the regularization to solving optimal control problems is discussed.

Keywords

constrained pseudoinverse problem; continuous method of regularization; optimal control problem

Full-text in one file

Download

UDC

517.983.54

Pages

1748-1751

References

1. Ninamide N., Nakamura K. A restricted pseudoinverse and its application to cotrained minima // SIAM J. Appl. Math. 1970. V. 19. P. 167-177. 2. Bondar' E.A., Shafiev R.A. Nepreryvnyy metod resheniya zadachi svyazannogo psevdoobrashcheniya // Vest- nik NNGU. Matematika. 2006. Vyp. 1(4). S. 4-14. 3. Shafiev R.A. Psevdoobrashchenie operatorov i nekotorye prilozheniya. Baku: Elm, 1989.

Received

2015-09-16

Section of issue

Mathematics

Для корректной работы сайта используйте один из современных браузеров. Например, Firefox 55, Chrome 60 или более новые.